Random Cayley digraphs of diameter 2 and given degree

Abstract : We consider random Cayley digraphs of order n with uniformly distributed generating sets of size k. Specifically, we are interested in the asymptotics of the probability that such a Cayley digraph has diameter two as n -> infinity and k = f(n), focusing on the functions f(n) = left perpendicularn(delta)right perpendicular and f(n) = left perpendicularcnright perpendicular. In both instances we show that this probability converges to 1 as n -> infinity for arbitrary fixed delta is an element of (1/2, 1) and c is an element of (0, 1/2), respectively, with a much larger convergence rate in the second case and with sharper results for Abelian groups.
Type de document :
Article dans une revue
Discrete Mathematics and Theoretical Computer Science, DMTCS, 2012, Vol. 14 no. 2 (2), pp.83--90
Liste complète des métadonnées

Littérature citée [3 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-00990591
Contributeur : Service Ist Inria Sophia Antipolis-Méditerranée / I3s <>
Soumis le : mardi 13 mai 2014 - 16:27:42
Dernière modification le : jeudi 7 septembre 2017 - 01:03:38
Document(s) archivé(s) le : lundi 10 avril 2017 - 22:50:16

Fichier

2025-7398-2-PB.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00990591, version 1

Collections

Citation

Manuel E. Lladser, Primož Potočnik, Jozef Širáň, Mark C. Wilson. Random Cayley digraphs of diameter 2 and given degree. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2012, Vol. 14 no. 2 (2), pp.83--90. 〈hal-00990591〉

Partager

Métriques

Consultations de la notice

226

Téléchargements de fichiers

177